# SDR TWAA0013615

- Difficulty date: August 26, 2000
- Submitted: August 31, 2000
- Operation: Air carrier
- Aircraft: N717TW
- Make and model: Boeing 757231
- Aircraft serial: 28485
- Aircraft time: 5,615 hours, 1,883 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, FOUND LEFT WING O/B FLAP O/B CANOE AFT FAIRING LOWER O/B CORNER WITH A HOLE.  DRESSED OUT DAMAGED AREA AND POTTED WITH 934 EPOXY.  INSTALLED HOT BOND FIBERGLASS WET LAYUP 3 INCH DIAMETER PER SRM 51-70-03.
